Free Access
Issue
ESAIM: M2AN
Volume 28, Number 2, 1994
Page(s) 223 - 241
DOI https://doi.org/10.1051/m2an/1994280202231
Published online 31 January 2017
  1. G. BEYLKIN, R. COIFMAN and V. ROKHLIN, 1991, Fast wavelet transforms and numerical algorithms I, Comm. Pure Appl. Math., XLIV, pp. 141-183. [MR: 1085827] [Zbl: 0722.65022]
  2. F. X. CANNING, 1992, Sparse approximation for solving integral equations with oscillatory kernels, Siam J. Sci. Stat. Comput., 13. [MR: 1145176] [Zbl: 0749.65093]
  3. J. CHAZARAIN and A. PIRIOU, 1981, Introduction à la théorie des équations aux dérivées partielles linéaires, Paris, Gauthier-Villars. [MR: 598467] [Zbl: 0446.35001]
  4. P. COLTON and R. KRESS, 1993, Integral equation method in scattering theory, Pure and Applied Mathematics. [Zbl: 0522.35001]
  5. A. DE LA BOURDONNAYE, 1991, Accélération du traitement numérique de l'équation de Helmholtz par équations intégrales et parallélisation, thèse de doctorat, Ecole polytechnique, Palaiseau, France.
  6. J. J. DUISTERMAAT, 1973, Fourier integral operators, Courant Institute of Mathematical Sciences, New York. [MR: 451313] [Zbl: 0272.47028]
  7. V. FOCK, 1946, The distribution of currents induced by a plane wave on the surface of a conductor, J. Phys., 10, 130-136. [MR: 17661] [Zbl: 0063.01396]
  8. V. GUILLEMIN and D. SCHAEFFER, 1973, Remarks on a paper of D. Ludwig, Bull, of the A.M.S. 79. [MR: 410050] [Zbl: 0256.35008]
  9. M. HAMDI, 1981, Une formulation variationnelle par équations pour la résolution de l'équation de Helmholtz avec des conditions aux limites mixtes, C. R. Acad. Sc, Série II, t. 292, 17-20. [MR: 637242] [Zbl: 0479.76088]
  10. D. LUDWIG, 1967, Uniform asymptotic expansion of the field scattered by a convex object at high frequencies, Comm. Pure Appl. Math., XX, 103-138. [MR: 204032] [Zbl: 0154.12802]
  11. J. NEDELEC, 1980, Mixed finite elements in R3, Numer. Mathematik, 35. [EuDML: 186293] [Zbl: 0419.65069]
  12. A. F. NIKIFOROV and V. B. UVAROV, 1988, Special fonctions of mathematical physics, Birkhäuser, Basel Boston. [MR: 922041] [Zbl: 0624.33001]
  13. S. RAO, D. WILTON and A. GLISSON, 1982, Electromagnetic scattering by surface of arbitrary shape, I.E.E.E. Trans. on antennas and propagation, AP-30, 409-418.
  14. V. ROKHLIN, 1990, Rapid solution of integral equations of scattering theory in two dimensions, Journal of Computational Physics, 86, 414-439. [MR: 1036660] [Zbl: 0686.65079]
  15. B. STUPFEL, R. L. MARTRET, P. BONNEMASON and B. SCHEURER, 1991, Combined boundary-element and finite-element method for the scattering problem by axisymmetrical penetrable objects, in Mathematical and numerical aspects of wave propagation phenomena, G. Cohen, L. Halpern and P. Joly, eds., SIAM, 332-341. [MR: 1106007]
  16. M. TAYLOR, 1981, Pseudo differential operators, vol. 34 of Princeton mathematical series, Princeton University Press, Princeton. [Zbl: 0453.47026]
  17. G. N. WATSON, 1944, A treatise on Bessel functions, Cambridge University Press, 1944. [MR: 10746] [JFM: 48.0412.02]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you